MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)

BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Model Number E160
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Communication or Transmission Problem (2896)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product is being evaluated in our post market quality assurance laboratory.This report will be updated when evaluation is complete.
 
Event or Problem Description
It was reported that technical services (ts) received notification of a failed remote transmission of data due to this implantable cardioverter defibrillator (icd) exhibited low battery.Additional information was received that the patient with the icd visited the hospital due to inappropriate shock delivery.The device was interrogated and found to be in end of life (eol).Subsequently a device replacement procedure was performed.This icd was explanted due to normal battery depletion (nbd) and replaced with a new device successfully.No additional adverse patient effects were reported.This icd was returned to facility and is awaiting analysis.

Brand Name
INCEPTA? ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24837726
Report Number2124215-2026-19486
Device Sequence Number10430121
Product Code LWP
UDI-Device Identifier00802526480751
UDI-Public(01)00802526480751(17)150829
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/29/2015
Device Model NumberE160
Device Catalogue NumberE160
Device Lot Number107051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age45 YR
Patient SexFemale